I do not know the name of the drug but I believe it begins with Z.
You are probably referring to Zometa (zoledronic acid). I have been getting Zometa infusions for 10 years and have had no bad side effects. As one of the other members indicated, necrosis of the jaw bone is a possible side effect, although infrequently seen. There are many bone builder meds available, so if a serious side effect develops, the docs can switch to a different med in that class of drugs. The only bone builder that I have consistently heard negative experiences with is Prolia. Some patients developed severe, permanent reactions and side effects to it after only one dose. So, I personally would not agree to getting Prolia. I hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2014 • 1 answer
Posted 4 Oct 2015 • 1 answer
Posted 24 Oct 2015 • 0 answers
Posted 18 Mar 2016 • 1 answer
Posted 26 Jul 2018 • 1 answer